# SDR SIMA200726002

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 16,383 hours, 14,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON BOTH OVERWING AND BACK SECTION OF CENTER AISLE  EMERGENCY LIGHTS COME ON AND THEN GO DIM UNTIL COMPLETELY OFF.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHTING ASSEMBLY IAW EMB AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE
